应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2018 Vol.34 Issue.3,
Published 15 July 2018

ARTICLES
ARTICLES
451 An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate
Cong-cong XU, Zuo-liang XU
2018 Vol. 34 (3): 451-468 [Abstract] ( 3 ) [HTML 1KB] [ PDF 223KB] ( 11 )
469 Lie Point Symmetry Analysis of the Harry-Dym Type Equation with Riemann-Liouville Fractional Derivative
Li-zhen WANG, Ding-jiang WANG, Shou-feng SHEN, Qing HUANG
2018 Vol. 34 (3): 469-477 [Abstract] ( 0 ) [HTML 1KB] [ PDF 158KB] ( 3 )
478 A Note on Directed Genera of Some Tournaments
Jian-bing LIU, Rong-xia HAO
2018 Vol. 34 (3): 478-484 [Abstract] ( 0 ) [HTML 1KB] [ PDF 157KB] ( 0 )
485 The Solutions of the Coupled Einstein-Maxwell Equations and Dilaton Equations
Rui-feng ZHANG, Ya GU
2018 Vol. 34 (3): 485-492 [Abstract] ( 1 ) [HTML 1KB] [ PDF 153KB] ( 1 )
493 A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line
Ning ZHANG, Tie-cheng XIA, En-gui FAN
2018 Vol. 34 (3): 493-515 [Abstract] ( 1 ) [HTML 1KB] [ PDF 336KB] ( 1 )
516 Nonlinear Least Squares Estimation of Log-ACD Models
Zhao CHEN, Wei LIU, Christina Dan WANG, Wu-qing WU, Yao-hua WU
2018 Vol. 34 (3): 516-533 [Abstract] ( 0 ) [HTML 1KB] [ PDF 200KB] ( 2 )
534 On the Motion of Shear-Thinning Heat-Conducting Incompressible Fluid-Rigid System
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Xiao-ping WANG
2018 Vol. 34 (3): 534-552 [Abstract] ( 1 ) [HTML 1KB] [ PDF 377KB] ( 0 )
553 The Finite-time Ruin Probability of a Discrete-time Risk Model with Subexponential and Dependent Insurance and Financial Risks
Shi-jie WANG, Chuan-wei ZHANG, Xue-jun WANG, Wen-sheng WANG
2018 Vol. 34 (3): 553-565 [Abstract] ( 0 ) [HTML 1KB] [ PDF 177KB] ( 1 )
566 Global Well-posedness of the Stochastic Generalized Kuramoto-Sivashinsky Equation with Multiplicative Noise
Wei WU, Shang-bin CUI, Jin-qiao DUAN
2018 Vol. 34 (3): 566-584 [Abstract] ( 2 ) [HTML 1KB] [ PDF 221KB] ( 1 )
585 Empirical Likelihood for Varying Coefficient EV Models under Longitudinal Data
Qiang LIU
2018 Vol. 34 (3): 585-596 [Abstract] ( 0 ) [HTML 1KB] [ PDF 172KB] ( 0 )
597 Scheduling Reclaimer Operations in the Stockyard to Minimize Makespan
Chao WANG, Xi-wen LU, René SITTERS
2018 Vol. 34 (3): 597-609 [Abstract] ( 1 ) [HTML 1KB] [ PDF 278KB] ( 0 )
610 Analysis of Topological Structure in Transiently Chaotic Neural Networks
Yang GAO, Zuo-huan ZHENG
2018 Vol. 34 (3): 610-621 [Abstract] ( 0 ) [HTML 1KB] [ PDF 156KB] ( 0 )
622 Representation Theorem for Generators of Quadratic BSDEs
Shi-qiu ZHENG, Shou-mei LI
2018 Vol. 34 (3): 622-635 [Abstract] ( 0 ) [HTML 1KB] [ PDF 187KB] ( 0 )
636 Neighborhood Conditions for Fractional ID-k-factor-critical Graphs
Si-zhong ZHOU, Zhi-ren SUN
2018 Vol. 34 (3): 636-644 [Abstract] ( 1 ) [HTML 1KB] [ PDF 140KB] ( 0 )
645 Research on the Efficient Computation Mechanism-in the Case of N-vehicle Exploration Problem
Fang YU, Jin-chuan CUI
2018 Vol. 34 (3): 645-657 [Abstract] ( 2 ) [HTML 1KB] [ PDF 288KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9